I am taking Yasmin for a long time. I usually never miss any pills. I got my period on the fourth day of taking the last pill and I started taking a new pack on the same day without waiting for seven days. I got spotting till ten days of the period. I also had dizziness on the seventh day. I had sex on this day. I consulted a gynecologist and found that my blood pressure to be high. The doctor suggested me to take medication for blood pressure and advised me to stop OCP. She put me on IUD on the tenth day of my period and told me it is safe.
She prescribed me Crina NCR 15 mg. I continued taking Yasmin to finish the pack. After a week, I started to have bleeding again. She increased the dosage of Crina NCR 15 mg and checked me again. She found that the IUD came down little. She tried to push it in but she could not do it. Finally, she removed it and told me that we can put another one in the next cycle. I have completed taking Yasmin the day before yesterday and also stopped taking Crina NCR 15 mg. I am 42 years old and I am hypertensive. I have beta-thalassemia and fits problem. I cannot take risks regarding pregnancy and my first delivery was a rebirth for me. Please help me.